Periodic solutions of a certain nonautonomous system of differential equations
Differencialʹnye uravneniâ, Tome 2 (1966) no. 6, pp. 778-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_6_a5,
author = {M. T. Terekhin},
title = {Periodic solutions of a certain nonautonomous system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {778--782},
year = {1966},
volume = {2},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_6_a5/}
}
M. T. Terekhin. Periodic solutions of a certain nonautonomous system of differential equations. Differencialʹnye uravneniâ, Tome 2 (1966) no. 6, pp. 778-782. http://geodesic.mathdoc.fr/item/DE_1966_2_6_a5/